# SDR SWAA2024070289699

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 313-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED THRESHOLD SUPPORT ANGLE BS313 - BS338 LBL58 WL208.<[01] UPDATED STEP 1;[02] REMOVED AND REPLACED FED THRESHOLD SUPPORT ANGLE AT BS 312 TO BS 344 LBL 58 WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8110.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
